# SDR CA990510017

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Brasov IS-28B2
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 28BF02047
- Condition: Worn
- Location: Elevator
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEAR MARKS FOUND ON CENTER OF 6 PUSHROD (AT TOP OF VERTICAL STABILIZER).  DEPTH OF MARK APPROXIMATELY 50 PERCENT OF WALL THICKNESS.  THE POSSIBLE CAUSE IS THOUGHT TO HAVE HAPPENED WHILE TOWING THIS GLIDER OVER SEVERAL TRIPS AND THE ELEVATOR CONTROL PUSHROD WAS BOUNCING AND MAKING CONTACT WITH THE FIBERGLASS FAIRING AND WEARING INTO PUSHROD.  THE PUSHROD WAS SECURED IN A MANNER WHICH WOULD PREVENT A RECURRENCE.
